# SDR 96UAL900358

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Engine: Pwa JT9D7R4D
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLAT INDICATION MESSAGE OCCURRED DURING FLAP RETRACTION.  SUPPLEMENTAL DATA UPDATE:  PERFORMED PSEU BITE TEST AND OPERATED FLAPS.  FOUND NO FAULTS PERTAINING TO LEADING EDGE SLATS.  SYSTEM GROUND CHECKS NORMAL.  NO PARTS WERE REMOVED FROM AIRCRAFT.  THE DISCREPANCY WAS MOST LIKELY THE RESULT OF A FAULTY INDICATION MESSAGE.
